# SDR USAAD96012A

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48039
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J2526
- Condition: Failed
- Location: Left Engine
- Part time: 16,679 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - CREW RECEIVED FAULT LIGHT ON LEFT ELECTRIC BUS.  RESET WOULD NOT CURE PROBLEM.  APU STARTED, BUT IT WOULD NOT POWER THE BUS.  FLIGHT DIVERTED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT GENERATOR.  (M)
